# SDR SWIA200921631

- Difficulty date: May 17, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 19,223 hours, 16,668 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Part serial: 01192H2904
- Condition: Cracked
- Location: Cockpit
- Part time: 5 hours, 6 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1002 - CAPTAINS SIDE WINDOW CRACKED.  REPLACED WINDOW.
